- -

Preconditioners based on the ISM factorization

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Preconditioners based on the ISM factorization

Mostrar el registro completo del ítem

Bru García, R.; Cerdán Soriano, JM.; Marín Mateos-Aparicio, J.; Mas Marí, J.; Tuma, M. (2015). Preconditioners based on the ISM factorization. Universitatea "Ovidius" Constanta. Analele. Seria Matematica. 23(3):17-27. doi:10.1515/auom-2015-0044.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/71594

Ficheros en el ítem

Metadatos del ítem

Título: Preconditioners based on the ISM factorization
Autor:
Entidad UPV: Universitat Politècnica de València. Escuela Técnica Superior de Gestión en la Edificación - Escola Tècnica Superior de Gestió en l'Edificació
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Fecha difusión:
Resumen:
In this paper we survey our work on preconditioners based on the Inverse Sherman-Morrison factorization. The most important theoretical results are also summarized and some numerical conclusions are provided.
Palabras clave: Preconditioned iterative methods , Sparse matrices , Incomplete decompositions , Approximate inverses , Sherman-Morrison formula
Derechos de uso: Reserva de todos los derechos
Fuente:
Universitatea "Ovidius" Constanta. Analele. Seria Matematica. (issn: 1224-1784 )
DOI: 10.1515/auom-2015-0044
Editorial:
Tipografia Universitatii Ovidius
Versión del editor: http://www.anstuocmath.ro/volume-xxiii-2015-fascicola-3
Patrocinador:
This work was supported by the Spanish Ministerio de Economía y Competitividad under grant MTM2014-58159-P and by the project 13-06684S of the Grant Agency of the Czech Republic. 1
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem